# SDR 2A6R2024011869701

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N130KR
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7317
- Aircraft time: 4,996 hours, 13,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21160020
- Condition: Cracked
- Location: Zone 100
- Part time: 4,996 hours, 13,965 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE RIGHT-SIDE EDGE FRAME / SPAR (PN:  350A21-1600.20) IN THE FORM A CRACK AT APPROXIMATELY FUSELAGE STATION 34” WAS DISCOVERED.  THE DAMAGED AREA OF THE EDGE FRAME WAS REMOVED, AND A NEW EDGE FRAME WAS SPLICED IN FOLLOWING THE GENERIC APPROVED REPAIR PROCEDURES PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET AHI-130-53-003-21, REVISION A DATED 15 JAN 2021.
